# SDR 2022FA0000685

- Difficulty date: November 7, 2022
- Submitted: November 14, 2022
- Operation: General aviation
- Aircraft: N984AV
- Engine: Lyc IO360L2A
- Engine time: 2,307 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Broken
- Location: Magneto
- Part time: 370 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAGNETO P/N 4371 HAD AN IMPULSE COUPLING P/N M3163 PAW RIVET SHEAR, ENGINE CONTAMINATED WITH METAL AND REMOVED FROM SERVICE. THE MAGNETO IMPULSE COUPLING HAD APPROXIMATELY 370HRS IN SERVICE.
